RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2005, Volume 39, Issue 3, Pages 91–94 (Mi faa80)  

This article is cited in 13 scientific papers (total in 13 papers)

Brief communications

Commuting Rank 2 Differential Operators Corresponding to a Curve of Genus 2

A. E. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We construct commuting rank 2 formally self-adjoint ordinary differential operators corresponding to a curve of genus 2.

Keywords: commuting differential operators

DOI: https://doi.org/10.4213/faa80

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2005, 39:3, 240–243

Bibliographic databases:

UDC: 517.43
Received: 21.01.2004

Citation: A. E. Mironov, “Commuting Rank 2 Differential Operators Corresponding to a Curve of Genus 2”, Funktsional. Anal. i Prilozhen., 39:3 (2005), 91–94; Funct. Anal. Appl., 39:3 (2005), 240–243

Citation in format AMSBIB
\Bibitem{Mir05}
\by A.~E.~Mironov
\paper Commuting Rank 2 Differential Operators Corresponding to a Curve of Genus~2
\jour Funktsional. Anal. i Prilozhen.
\yr 2005
\vol 39
\issue 3
\pages 91--94
\mathnet{http://mi.mathnet.ru/faa80}
\crossref{https://doi.org/10.4213/faa80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2174612}
\zmath{https://zbmath.org/?q=an:1120.47307}
\elib{http://elibrary.ru/item.asp?id=13473992}
\transl
\jour Funct. Anal. Appl.
\yr 2005
\vol 39
\issue 3
\pages 240--243
\crossref{https://doi.org/10.1007/s10688-005-0045-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232583600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-26244442232}


Linking options:
  • http://mi.mathnet.ru/eng/faa80
  • https://doi.org/10.4213/faa80
  • http://mi.mathnet.ru/eng/faa/v39/i3/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Mironov, “Discrete analogues of Dixmier operators”, Sb. Math., 198:10 (2007), 1433–1442  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. E. Mironov, “O kommutiruyuschikh differentsialnykh operatorakh ranga $2$”, Sib. elektron. matem. izv., 6 (2009), 533–536  mathnet  mathscinet  elib
    3. A. B. Zheglov, A. E. Mironov, “Moduli Beikera – Akhiezera, puchki Krichevera i kommutativnye koltsa differentsialnykh operatorov v chastnykh proizvodnykh”, Dalnevost. matem. zhurn., 12:1 (2012), 20–34  mathnet
    4. Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.  mathnet  crossref  mathscinet
    5. V. N. Davletshina, “O samosopryazhennykh kommutiruyuschikh differentsialnykh operatorakh ranga dva”, Sib. elektron. matem. izv., 10 (2013), 109–112  mathnet
    6. O. I. Mokhov, “On Commutative Subalgebras of the Weyl Algebra Related to Commuting Operators of Arbitrary Rank and Genus”, Math. Notes, 94:2 (2013), 298–300  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Mironov A.E., “Self-Adjoint Commuting Ordinary Differential Operators”, Invent. Math., 197:2 (2014), 417–431  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Siberian Math. J., 55:4 (2014), 606–610  mathnet  crossref  mathscinet  isi
    9. V. N. Davletshina, “Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations”, Math. Notes, 97:3 (2015), 333–340  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Mironov A.E., Saparbayeva B.T., “on the Eigenfunctions of the One-Dimensional Schrodinger Operator With a Polynomial Potential”, Dokl. Math., 91:2 (2015), 171–172  crossref  mathscinet  zmath  isi  elib  scopus
    11. V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Siberian Math. J., 56:3 (2015), 405–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Mironov A.E. Zheglov A.B., “Commuting Ordinary Differential Operators with Polynomial Coefficients and Automorphisms of the First Weyl Algebra”, Int. Math. Res. Notices, 2016, no. 10, 2974–2993  crossref  mathscinet  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:659
    Full text:182
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020